Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi, i started doxycyline 100 yesterday for bronchitis i have

hi, i started doxycyline 100 yesterday for bronchitis i have had for two weeks. i was on a z pack for 5 days but did not improve. last night i had nasal discharge which caused a violent cough. when i awoke there are broken blood vessels in my eyes and the skin around my eyes is bruised black and blue.

i am actually breathing better today however.

yesterday was my first does of doxycycline. i also noticed a yellowish tinge to my eye.

i am now wondering if i can safely continue the doxycycline. thank you.
Mon, 5 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have had a very bad case of bronchitis for six days. i had the start of a sinus infection also. The doctor prescribed cough syrup with codeine and predozone. i still feel better bad but better. My question is am i contagious and should i stay away from my 100 year old father and if so, for how long.

doctor1 MD

should a child (2yo, 24lbs) with bronchitis fly on a plane? she s had a fever for 3 days(been taking tylenol), started abx yesterday after going to doctor. her activity level hasn t changed, just a steady fever (~100) and cold symptoms. we re scheduled to fly tomorrow and be gone for a week. just wondering if flying and change of environments could worsen her bronchitis.

doctor1 MD

hi- I am taking clarimythocin because of bronchitis and yesterday I started having major discomfort in my vaginal area i couldnt sit comfortably and then came the burning when i urinate. It isill very painful and it comes- and goes,but VERY painful . Is this a side affect of the med?

Loading Online Doctors....